MathSciNet Relay Station
MathSciNet bibliographic data
MR2079640 (2005d:39033) 39A10 (37E05 39A11)
Kulenović, M. R. S.; Ladas, G.; Overdeep, C. B. On the dynamics of $x\sb {n+1}=p\sb n+{x\sb {n-1}\over x\sb n}$ with a period-two coefficient. J. Difference Equ. Appl. 10 (2004), no. 10, 905–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement